Wilkie A. J., Model completeness results for expansions of the ordered field of real numbers by restricted Pfaffian functions and the exponential function, Journal of the American Mathematical Society, vol. 9 , pp. 1051–1094 [Book Review]

Journal of Symbolic Logic 64 (2):910-913 (1999)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,122

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Expansions of the real field with power functions.Chris Miller - 1994 - Annals of Pure and Applied Logic 68 (1):79-94.
A general model completeness result for expansions of the real ordered field.Steve Maxwell - 1998 - Annals of Pure and Applied Logic 95 (1-3):185-227.
Noetherian varieties in definably complete structures.Tamara Servi - 2008 - Logic and Analysis 1 (3-4):187-204.
Model theory of analytic functions: some historical comments.Deirdre Haskell - 2012 - Bulletin of Symbolic Logic 18 (3):368-381.
Model completeness results for elliptic and abelian functions.Ricardo Bianconi - 1991 - Annals of Pure and Applied Logic 54 (2):121-136.
Undefinability results in o-minimal expansions of the real numbers.Ricardo Bianconi - 2005 - Annals of Pure and Applied Logic 134 (1):43-51.

Analytics

Added to PP
2016-06-30

Downloads
23 (#613,602)

6 months
3 (#643,273)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references